Open Access

Uniform equicontinuity for sequences of homomorphisms into the ring of measurable operators


Abstract

We introduce a notion of uniform equicontinuity for sequences of functions with the values in the space of measurable operators. Then we show that all the implications of the classical Banach Principle on the almost everywhere convergence of sequences of linear operators remain valid in a non-commutative setting.


Full Text





Article Information

TitleUniform equicontinuity for sequences of homomorphisms into the ring of measurable operators
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 2, 124-130
MathSciNet MR2238034
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

V. I. Chilin
Department of Mathematics, National University of Uzbekistan, Tashkent, 700174, Uzbekistan

S. N. Litvinov
Department of Mathematics, Pennsylvania State University, Hazleton, PA 18202, USA 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

V. I. Chilin and S. N. Litvinov, Uniform equicontinuity for sequences of homomorphisms into the ring of measurable operators, Methods Funct. Anal. Topology 12 (2006), no. 2, 124-130.


BibTex

@article {MFAT347,
    AUTHOR = {Chilin, V. I. and Litvinov, S. N.},
     TITLE = {Uniform equicontinuity for sequences of homomorphisms into the ring of measurable operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {2},
     PAGES = {124-130},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=347},
}


All Issues